The Annals of Statistics

Correction to the proof of consistency of community detection

Peter J. Bickel, Aiyou Chen, Yunpeng Zhao, Elizaveta Levina, and Ji Zhu

Full-text: Open access

Abstract

This note corrects an error in two related proofs of consistency of community detection: under stochastic block models by Bickel and Chen [Proc. Natl. Acad. Sci. USA 106 (2009) 21068–21073] and under degree-corrected stochastic block model by Zhao, Levina and Zhu [Ann. Statist. 40 (2012) 2266–2292].

Article information

Source
Ann. Statist., Volume 43, Number 1 (2015), 462-466.

Dates
First available in Project Euclid: 6 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aos/1423230086

Digital Object Identifier
doi:10.1214/14-AOS1271

Mathematical Reviews number (MathSciNet)
MR3311866

Zentralblatt MATH identifier
1310.62109

Subjects
Primary: 62G20: Asymptotic properties

Keywords
Network communities stochastic block model degree-corrected stochastic block model consistency of community detection

Citation

Bickel, Peter J.; Chen, Aiyou; Zhao, Yunpeng; Levina, Elizaveta; Zhu, Ji. Correction to the proof of consistency of community detection. Ann. Statist. 43 (2015), no. 1, 462--466. doi:10.1214/14-AOS1271. https://projecteuclid.org/euclid.aos/1423230086


Export citation

References

  • [1] Bickel, P. J. and Chen, A. (2009). A nonparametric view of network models and Newman-Girvan and other modularities. Proc. Natl. Acad. Sci. USA 106 21068–21073.
  • [2] Zhao, Y., Levina, E. and Zhu, J. (2012). Consistency of community detection in networks under degree-corrected stochastic block models. Ann. Statist. 40 2266–2292.

See also